Home » Treatment » Medication » Side Effect?

Side Effect?

I’m having an experience that’s new since I’ve been taking Lamictal/lamotrigine, possibly since my daily dose was increased to 75 mg. It happens when I’m very tired and close my eyes and drift off a bit: if there is a sudden sound, I see an explosion of small white lights. Kind of like fireworks. The sound doesn’t have to startle me, just bring my attention back to the present. The phenomenon isn’t painful, scary, associated with a change in mood, accompanied by physical symptoms/movement, or anything else that would suggest it is a serious concern. It’s just… different. I’m not sure whether I should be concerned about it, but I plan to bring it up the next time I talk to my advanced practice nurse.

Advertisements

4 thoughts on “Side Effect?

  1. Interesting… that sounds not unlike sound-color synesthesia. Do you see it floating in real space (projected), or more “in your mind’s eye” (associated)?

    Like

  2. Pingback: a day with episodic mood disorder not otherwise specified | a day with depression

  3. Pingback: Dismissed | a day with depression

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s